Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 50, NWS Memphis, TN

September 25, 2005Alcorn County, Mississippi

NWS Memphis, TN issued this flash flood warning at Sep 25, 2005, 5:04 PM CDT for Alcorn County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2005, 5:04 PM CDT (22:04 UTC)
Expired
Sep 25, 2005, 7:00 PM CDT
In force
116 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Alcorn County, MS

The radar

The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 252206
FFWMEG
MSC003-260000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 700 PM CDT

* AT 459 PM CDT...ALCORN 911 REPORTED TWO TO THREE FEET OF WATER ON
SEVERAL ROADS IN CORINTH WITH WATER REACHING UP TO SEVERAL HOMES. 
RAIN WILL CONTINUE TO FALL THROUGH 700 PM WHICH WILL INCREASE THE 
RISK FOR ADDITIONAL FLASH FLOODING.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENASOGA...
  THEO...LEEDY...HINKLE...GLEN AND CORINTH.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3501 8836 3477 8834 3477 8871 3500 8881

$$
1 follow-up statement
000 
WGUS74 KMEG 252323
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
621 PM CDT SUN SEP 25 2005

MSC003-260000-
ALCORN MS-
621 PM CDT SUN SEP 25 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
ALCORN COUNTY...

AT 615 PM CDT...ALCORN 911 REPORTED THAT THERE WERE SEVERAL ROADS 
THAT WERE STILL FLOODED IN THE CORINTH AREA. THE WATER WAS SLOWLY
RECEDING AND THE THREAT OF ADDITIONAL FLOODING SHOULD END BY 700 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENASOGA...
THEO AND CORINTH.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3501 8836 3477 8834 3477 8871 3500 8881

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:06 PM CDT, 58 minutes earlier.

Area forecast discussion, Sep 25, 4:06 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT SUN SEP 25 2005

.DISCUSSION...
RITA CONTINUES ITS NORTHEASTWARD MOVEMENT AT ABOUT 20 MPH. RITA WAS
CENTERED JUST WEST OF JONESBORO THIS AFTERNOON. ASSOCIATED RAIN
BANDS WERE MOVING ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI. THESE
BANDS WILL MOVE EASTWARD OVER THE NEXT SEVERAL HOURS. THUS...THE
FLOOD WATCH WILL EXPIRE AT 4 PM. THE WIND ADVISORY WILL ALSO EXPIRE
AT 4 PM. MAY CANCEL TORNADO WATCH AT 4 PM AS WELL...WILL REFER TO
RADAR BEFORE ISSUANCE OF NEW FORECAST.

WITH RITA ON ITS WAY OUT OF THE REGION...THE RAINFALL WILL LIKELY
END BY MIDNIGHT. RITA IS BEING EJECTED BY A SHORTWAVE TROUGH
TRANSLATING ACROSS THE GREAT LAKES REGION THIS AFTERNOON. THE
STRONGER TROUGH LINGERING BACK IN THE NORTHERN ROCKIES WILL FOLLOW
IN THE WAKE OF THE INITIAL WAVE. THIS WAVE WILL BRING IN COOLER AIR
INTO THE MIDSOUTH BY MONDAY NIGHT. THIS WILL PUT THE REGION IN A
NICE...FALL PATTERN.

APPEARS THAT DRY WEATHER WILL PERSIST FOR THE FORECAST AREA THROUGH
MUCH OF THE WEEK. ANOTHER COLD FRONT...THE STRONGEST THIS FALL WILL
MOVE OUT OF THE PLAINS ON WEDNESDAY NIGHT. THIS WILL CAUSE DAYTIME
TEMPERATURES THURSDAY AND FRIDAY TO BE IN THE MID 70S OVER MUCH OF
THE MIDSOUTH.

&&

.MEG WATCHES/WARNINGS/ADVISORIES
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.

AC
Hazardous weather outlook, Sep 25, 3:45 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT SUN SEP 25 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-261000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
345 PM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...
WEST TENNESSEE...NORTH MISSISSIPPI AND THE MISSOURI BOOTHEEL.

.DAY ONE...TODAY AND TONIGHT

REMNANTS OF RITA WILL SLOWLY MOVE OUT OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI. THE MAIN RAINBAND IS NOW MOVING ACROSS FAR
WEST TENNESSEE AND NORTHEAST MISSISSIPPI. A TORNADO WATCH IS IN
EFFECT THROUGH 7 PM FOR DECATUR AND HARDIN COUNTIES IN TENNESSEE AND
EXTREME NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED
IN THE WATCH AREA.

In the hours before

Local storm report, Sep 25, 11:55 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

&&

SJM
Local storm report, Sep 25, 12:01 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

&&

SJM
Local storm report, Sep 25, 1:11 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
111 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0100 PM     TORNADO          RIENZI                  34.76N 88.53W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
            INDICATES POSSIBLE TORNADO AS WELL

&&

DSV
Local storm report, Sep 25, 2:06 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0100 PM     TORNADO          RIENZI                  34.76N 88.53W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
            INDICATES POSSIBLE TORNADO AS WELL

0105 PM     TSTM WND DMG     KOSSUTH                 34.87N 88.64W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.

&&

SJM
Local storm report, Sep 25, 2:10 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0100 PM     TORNADO          RIENZI                  34.76N 88.53W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
            INDICATES POSSIBLE TORNADO AS WELL

0105 PM     TSTM WND DMG     KOSSUTH                 34.87N 88.64W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.

0130 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
09/25/2005                   PRENTISS           MS   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY.

&&

SJM
Local storm report, Sep 25, 2:24 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

1245 PM     FLASH FLOOD      7 N JACKSON             35.74N 88.83W
09/25/2005                   MADISON            TN   LAW ENFORCEMENT

            WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.

0100 PM     TORNADO          RIENZI                  34.76N 88.53W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
            INDICATES POSSIBLE TORNADO AS WELL

0105 PM     TSTM WND DMG     KOSSUTH                 34.87N 88.64W
09/25/2005                   ALCORN             MS   LAW ENFORCEMENT

            TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.

0130 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
09/25/2005                   PRENTISS           MS   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY.

0140 PM     TSTM WND DMG     PADEN                   34.66N 88.26W
09/25/2005                   TISHOMINGO         MS   LAW ENFORCEMENT

            TREES DOWN.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:58 PM CDTTornado WarningMEGTallahatchie32 min
Sep 25, 4:05 AM CDTSevere Thunderstorm WarningMEGCoahoma25 min
Sep 25, 4:29 AM CDTSevere Thunderstorm WarningMEGCoahoma31 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningMEGCoahoma30 min
Sep 25, 5:07 AM CDTFlash Flood WarningMEGCoahoma113 min
Sep 25, 6:09 AM CDTFlash Flood WarningMEGTunica2 hr
Sep 25, 6:59 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate46 min
Sep 25, 11:57 AM CDTTornado WarningMEGMonroe33 min
Sep 25, 1:03 PM CDTTornado WarningMEGAlcorn, Tishomingo27 min
Sep 25, 1:08 PM CDTTornado WarningMEGPrentiss22 min
Sep 25, 1:26 PM CDTTornado WarningMEGTishomingo34 min
Sep 25, 2:19 PM CDTTornado WarningMEGItawamba26 min
Sep 25, 4:11 PM CDTSevere Thunderstorm WarningMEGMonroe34 min
Sep 25, 4:52 PM CDTTornado WarningMEGItawamba23 min
Sep 25, 5:18 PM CDTTornado WarningMEGItawamba27 min
Sep 25, 6:42 PM CDTFlash Flood WarningMEGItawamba, Monroe2 hr

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.